Shop By Brand :
  1. A
  2. B
  3. C
  4. D
  5. E
  6. F
  7. G
  8. H
  9. I
  10. J
  11. K
  12. L
  13. M
  14. N
  15. O
  16. P
  17. Q
  18. R
  19. S
  20. T
  21. U
  22. V
  23. W
  24. X
  25. Y
  26. Z
  27. #

Preferred plus childrens plus multi symptom cold oral suspension, grape - 4 oz

Click the link to view more kpp Items
There are no reviews yet. | Write a review
Temporarily relieves cold/flu symptoms:, minor aches and pains, cough, headache, sore throat, sneezing and runny nose, stuffy nose.
Retail: $4.29
Our Price:$2.74
You Save: $1.55 (36.1%)
    Reward Points on this item:2
    Availability: In Stock

    Usually Ships in 1-2 Business Days
    Qty to Add :
    • UPC : 715256763042
    Preferred plus childrens plus multi symptom cold oral suspension, grape
    • Temporarily relieves cold/flu symptoms:, minor aches and pains, cough, headache, sore throat, sneezing and runny nose, stuffy nose.
    • Tempararily reduce fever.
    • Children's Plus Multi-Symptom Cold Grape Flavor.
    • Compare to the active ingredients in Children's Tylenol Plus Multi-Symptom Cold.
    • Acetaminophen (Fever and Sore Throat).
    • Chlorpheniramine Maleate (sneezing and runny nose).
    • Dextromethorphan HBr (Cough).
    • Phenylephrine HCI (Stuffy Nose).

    Active Ingredients

    Acetaminophen 160 mg, Chlorpheniramine maleate 1 mg, Dextromethorphan HBr 5 mg, Phenylephrine HCI 2.5 mg.

    Inactive Ingredients

    blue 1, carboxymethylcellulose sodium, cellulose,citric acid, flavors, glycerin, purified water, red 33, red 40, sodium benzoate, sorbitol, sucrose, xanthan gum.

    • Do not exceed recommended dosage (see overdose warning).
    • Shake well before using.
    Shipping Weight : 0.50 lb
    NJ

    Everything arrived in great shape. We will be using you more.

    Rating:
    Pros:
    Cons:
    Great way to shop!


    Great Service

    Rating:
    Pros:
    Cons:
    I love this product and will use nothing else. It's inexpenive and works!